# SDR ASAA2019032428775

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N287AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36359
- Aircraft time: 3,318 hours, 1,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER POPPED, "CABIN EMER LIGHTS", PANEL BEHIND F/O SEAT. GROUNDED - YES. RESET CABIN EMERGENCY LIGHT BREAKER P6-11, A9. REF AMM 20-60-01 AND WDM 33-51-11, EMERG LTS OPS NORMAL. REF AMM 33-51-00.
